MathSciNet Relay Station
MathSciNet bibliographic data
MR660786 12A55
Gras, Georges Groupe de Galois de la $p$-extension abélienne $p$-ramifiée maximale d'un corps de nombres. (French) [Galois group of the maximal $p$-ramified abelian $p$-extension of a number field] J. Reine Angew. Math. 333 (1982), 86–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement